Alert archive / North Dakota / Wind Advisories in 2008
Wind Advisory 14, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 21, 2008, 3:15 AM MDT for 7 counties in North Dakota. It took effect at May 21, 2008, 9:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2008, 3:15 AM MDT (09:15 UTC)
- In effect from
- May 21, 2008, 9:00 AM MDT
- Expired
- May 21, 2008, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 210915 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 415 AM CDT WED MAY 21 2008 ...FROST ADVISORY IN EFFECT FOR EASTERN PORTIONS OF CENTRAL NORTH DAKOTA THROUGH SUNRISE AND WIND ADVISORY TODAY FOR SOUTHWESTERN NORTH DAKOTA... .A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL. DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING. NDZ031>033-040-041-043-044-211715- /O.NEW.KBIS.WI.Y.0014.080521T1500Z-080522T0200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 315 AM MDT WED MAY 21 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING. DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ004-005-012-013-023-025-036-037-047-048-050-051-211200- /O.CON.KBIS.FR.Y.0002.000000T0000Z-080521T1200Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY... ASHLEY...OAKES 415 AM CDT WED MAY 21 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JV
3 follow-up statements
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
000 WWUS73 KBIS 220208 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 908 PM CDT WED MAY 21 2008 ...WIND ADVISORY OVER SOUTHWESTERN NORTH DAKOTA HAS BEEN ALLOWED TO EXPIRE... .WINDS TONIGHT SHOULD REMAIN BETWEEN 15 AND 25 MPH TONIGHT AS A STRONG LOW PRESSURE SYSTEM STRENGTHENS OVER NORTHERN COLORADO. CURRENT OBSERVATIONS INDICATE THAT HIGHER GUSTS HAVE TAPERED OFF AND CONDITIONS ARE NOW BELOW WIND ADVISORY CRITERIA. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS ARE EXPECTED TO INCREASE ONCE AGAIN ON THURSDAY...SO ANOTHER WIND ADVISORY MAY BE NEEDED THEN. NDZ031>033-040-041-043-044-220315- /O.EXP.KBIS.WI.Y.0014.000000T0000Z-080522T0200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 808 PM MDT WED MAY 21 2008 ...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS TONIGHT SHOULD REMAIN BETWEEN 15 AND 25 MPH TONIGHT AS A STRONG LOW PRESSURE SYSTEM STRENGTHENS OVER NORTHERN COLORADO. CURRENT OBSERVATIONS INDICATE THAT HIGHER GUSTS HAVE TAPERED OFF AND CONDITIONS ARE NOW BELOW WIND ADVISORY CRITERIA. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS ARE EXPECTED TO INCREASE ONCE AGAIN ON THURSDAY...SO ANOTHER WIND ADVISORY MAY BE NEEDED THEN. $$ SCHECK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 21, 2:42 AM MDT, 33 minutes earlier.
Area forecast discussion, May 21, 2:42 AM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 342 AM CDT WED MAY 21 2008 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT... FORECAST PROBLEMS THIS PERIOD WILL BE WIND AND CHANCE OF PRECIPITATION. WILL USE A NAM/GFS BLEND TODAY. CURRENTLY A SURFACE HIGH AXIS EXTENDED FROM ITS CENTER OVER NORTHERN MANITOBA THROUGH THE EASTERN DAKOTAS WHILE BROAD LOW PRESSURE CONTINUED TO DEVELOP IN THE LEE OF THE ROCKIES IN CANADA AND THE US. AT UPPER LEVELS AN H500 RIDGE AXIS EXTENDED NORTHWARD FROM THE WESTERN PLAINS TOWARDS NORTH CENTRAL CANADA. THIS RIDGE AXIS WAS BETWEEN A LARGE LOW OVER HUDSON BAY/GREAT LAKES/CANADIAN MARITIMES AND ANOTHER LARGE LOW PRESSURE TROUGH ALONG THE WESTERN NORTH AMERICAN COAST AND ROCKIES. THE WESTERN LOW IS PROGGED TO CONTINUE TO DEEPEN AND CUT OFF FROM THE MAIN FLOW OF THE WESTERLIES...SPINNING AROUND THE WESTERN HALF OF THE US AND SOUTHWESTERN CANADA. MEANWHILE THE EASTERN LOW IS FORECAST TO MOVE EASTWARD TOWARDS THE ATLANTIC AS AN OPEN WAVE. THIS RESULTS IN THE UPPER LEVEL RIDGE AXIS MOVING EASTWARD ACROSS THE DAKOTAS LATE WEDNESDAY NIGHT/THURSDAY. THIS WILL ALLOW SOME UPPER LEVEL ENERGY IMPULSES THAT ARE CIRCULATING AROUND THE LARGE WESTERN LOW TO REACH WESTERN NORTH DAKOTA TONIGHT...MOVING NORTHWARD ACROSS WESTERN NORTH DAKOTA. AS THE UPPER LEVEL RIDGE AXIS CONTINUES EASTWARD IT WILL ALLOW MORE UPPER LEVEL IMPULSES FROM THE WESTERN SYSTEM TO MOVE ACROSS THE STATE. THIS WILL RESULT IN HIGHER CHANCES FOR SHOWERS AND THUNDERSHOWERS FROM WEST TO EAST ACROSS THE STATE ON THURSDAY AND FRIDAY. REGARDING WINDS...THE DEVELOPING SURFACE TROUGH IN THE LEE OF THE ROCKIES STRENGTHENS TODAY THROUGH FRIDAY AND BECOMES A LARGE INTENSE LOW PRESSURE SYSTEM THAT IS CENTERED AROUND COLORADO. THE TIGHTENING GRADIENT AROUND THIS LOW BECOMES WELL DEVELOPED FROM THE SURFACE TO THE MID LEVELS OF THE ATMOSPHERE. THIS WILL BRING STRENGTHENING EASTERLY/SOUTHEASTERLY WINDS...WITH HIGHEST WINDS ACROSS SOUTHERN NORTH DAKOTA. FOR TODAY...THE STRONGEST WINDS WILL BE IN THE SOUTHWESTERN COUNTIES AND WILL ISSUE A WIND ADVISORY THERE BEGINNING 15Z...10 AM CDT...AND CONTINUING INTO THE EARLY EVENING. THURSDAY LOOKS TO BE ANOTHER DAY FOR A WIND ADVISORY ACROSS SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA....AND OVER SOUTH CENTRAL TO SOUTHEASTERN NORTH DAKOTA ON FRIDAY. WILL DEAL WITH WIND ADVISORY ONE DAY AT A TIME AND ONLY ISSUE AN ADVISORY FOR THE FIRST 24 HOURS. LATER FORECAST SHIFTS CAN ASSESS HIGH WIND THREAT FOR LATER PERIODS. .LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT ECMWF AND GFS ARE IN SURPRISINGLY GOOD AGREEMENT FOR DAYS FOUR AND FIVE. WITH A MAJOR UPPER LOW NUDGING INTO THE DAKOTAS OUR CHANCES FOR RAIN LOOK VERY GOOD...IN FACT SOME SEVERE THUNDERSTORMS APPEAR POSSIBLE AS LOW LEVEL MOISTURE FINALLY ARRIVES UNDER SOME STRONG DYNAMIC FORCING. AFTER THIS ACTIVE PERIOD THE RIDGE TO OUR EAST COLLAPSES...AND TEMPERATURES COOL AS THE POLAR JET ONCE AGAIN DROPS SOUTH OF OUR REGION. && .AVIATION... TODAY WILL START A THREE DAY PERIOD OF GUSTY SOUTHEAST SURFACE WINDS. IN THE NEAR TERM THERE WILL BE NO OTHER AVIATION WEATHER ISSUES. && .FIRE WEATHER... STRONG WINDS ACROSS SOUTHWESTERN NORTH DAKOTA ARE A CONCERN REGARDING FIRE SPREADING POTENTIAL. I ACCOUNTED FOR LOWER DEWPOINT TEMPERATURES THAN MODELS WERE FORECASTING. DEWPOINTS SHOULD BE IN THE 20S OVER NORTHERN NORTH DAKOTA AND IN THE 30S SOUTH. MAXIMUM TEMPERATURES ARE EXPECTED TO BE IN THE 60S...AND MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM AROUND 25 PERCENT IN THE NORTHWEST AND NORTH CENTRAL...TO 30 TO 35 ACROSS THE SOUTH. THE FIRE DANGER...BASED ON 20 TO 25 PERCENT GREENNESS IN THE SOUTHWEST AND SOUTH CENTRAL...REACHES THE MEDIUM TO HIGH CATEGORY. 30 TO 35 PERCENT RELATIVE HUMIDITIES IN THE AREA OF THE STRONGEST WINDS OF 30 MPH TODAY WOULD BE CLOSE TO RED FLAG CRITERIA IF THE RANGELAND FIRE DANGER WERE IN THE VERY HIGH OR EXTREME CATEGORY. SINCE THE FIRE DANGER IS BELOW THIS THRESHOLD DECIDED TO NOT ISSUE A RED FLAG WARNING FOR THE SOUTHWEST. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 7 AM CDT THIS MORNING FOR NDZ004-005-012- 013-023-025-036-037-047-048-050-051. WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR NDZ031>033-040-041-043-044. && JV/RSL
Hazardous weather outlook, May 20, 10:33 PM MDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1133 PM CDT TUE MAY 20 2008 NDZ001>003-009>011-017>022-031>035-046-220445- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-EMMONS- 1133 PM CDT TUE MAY 20 2008 /1033 PM MDT TUE MAY 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-023-025-036-037-047-048-050-051-220445- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1133 PM CDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT LOW TEMPERATURES ARE EXPECTED TO DIP INTO THE LOW 30S ACROSS THE AREA LATER TONIGHT AND INTO WEDNESDAY MORNING. SO...A FROST ADVISORY IS IN EFFECT FOR THE ENTIRE AREA THROUGH 7 AM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ040>045-220445- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 1133 PM CDT TUE MAY 20 2008 /1033 PM MDT TUE MAY 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SCHECK
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 11:56 AM MDT | Red Flag Warning | BIS | Burke, Burleigh, Divide, Dunn, Emmons, Grant and 10 more | 8 hr |
Nearby
Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.